Alert archive / South Carolina / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 64, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Jun 25, 2015, 12:33 AM EDT for Berkeley County, Charleston County, Dorchester County, South Carolina. It was in force for 42 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 25, 2015, 12:33 AM EDT (04:33 UTC)
- Expired
- Jun 25, 2015, 1:15 AM EDT
- In force
- 42 min
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Berkeley County, SC, Charleston County, SC, Dorchester County, SC
The radar
The Charleston,SC radar (KCLX), 98 km from the middle of the area, began a volume at 04:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 25, 12:36 AM EDT | TSTM WND DMG | 2 Ese Crowfield Plantat, SC | TRAINED SPOTTER REPORTED A TREE DOWN ON HWY 176 IN THE VICINITY OF BRANDYWINE APARTMENTS. |
| Jun 25, 12:40 AM EDT | TSTM WND GST 66 | 3 Nne Goose Creek, SC | 66 MPH GUST AND 44 MPH SUSTAINED RECORDED BY A DAVIS VANTAGE PRO2 SENSOR AT LIBERTY HALL PLANTATION. |
| Jun 25, 12:42 AM EDT | TSTM WND DMG | Goose Creek, SC | SC HIGHWAY PATROL REPORTS A TREE DOWN AND IN THE ROADWAY ON SNAKE RIVER ROAD NEAR THE INTERSECTION WITH FOSTER CREEK ROAD. TIME ESTIMATED FROM RADAR. |
| Jun 25, 12:44 AM EDT | TSTM WND DMG | 3 Sw Goose Creek, SC | ONE LARGE TREE LIMB DOWN BY I-26 EASTBOUND AROUND MILE MARKER 207. THE BRANCH WAS ABOUT 3-4 INCHES IN DIAMETER AND ABOUT 8 FEET LONG. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 00:00Z, 4.6 hours before the alert went out and 5 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2390 J/kg
- Mixed-layer CIN
- -64 J/kg
- Mixed-layer LCL
- 1255 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 97 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
462 WUUS52 KCHS 250433 SVRCHS SCC015-019-035-250515- /O.NEW.KCHS.SV.W.0064.150625T0433Z-150625T0515Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE CHARLESTON SC 1233 AM EDT THU JUN 25 2015 THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR PORTIONS OF... CHARLESTON COUNTY IN SOUTHEASTERN SOUTH CAROLINA... DORCHESTER COUNTY IN SOUTHEASTERN SOUTH CAROLINA... BERKELEY COUNTY IN SOUTHEASTERN SOUTH CAROLINA... * UNTIL 115 AM EDT * AT 1233 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER HANAHAN... AND IS NEARLY STATIONARY. HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. * LOCATIONS IMPACTED INCLUDE... CHARLESTON...NORTH CHARLESTON...MOUNT PLEASANT...SUMMERVILLE... GOOSE CREEK...HANAHAN...ARCHDALE AND MAGNOLIA GARDENS. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT 1-888-383-2024 WHEN IT IS SAFE TO DO SO. && LAT...LON 3305 8009 3298 7980 3274 7997 3284 8026 TIME...MOT...LOC 0433Z 016DEG 3KT 3295 8000 HAIL...0.75IN WIND...60MPH $$
1 follow-up statement
316
WWUS52 KCHS 250443
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1243 AM EDT THU JUN 25 2015
SCC015-019-035-250515-
/O.CON.KCHS.SV.W.0064.000000T0000Z-150625T0515Z/
CHARLESTON SC-DORCHESTER SC-BERKELEY SC-
1243 AM EDT THU JUN 25 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM EDT
FOR CHARLESTON...DORCHESTER AND BERKELEY COUNTIES...
AT 1243 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER HANAHAN...AND
IS NEARLY STATIONARY.
HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
CHARLESTON...NORTH CHARLESTON...MOUNT PLEASANT...SUMMERVILLE...GOOSE
CREEK...HANAHAN...ARCHDALE AND MAGNOLIA GARDENS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.
&&
LAT...LON 3305 8009 3298 7980 3274 7997 3284 8026
TIME...MOT...LOC 0443Z 016DEG 3KT 3294 8000
HAIL...1.00IN
WIND...70MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 10:13 PM EDT, 2 hours 20 minutes earlier.
Area forecast discussion, Jun 24, 10:13 PM EDT, 2 hours 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 1013 PM EDT WED JUN 24 2015 .SYNOPSIS... ATLANTIC HIGH PRESSURE WILL PREVAIL MUCH OF THIS WEEK WHILE A TROUGH OF LOW PRESSURE PERSISTS INLAND. A COLD FRONT WILL STALL TO THE NORTH LATE WEEK INTO THE WEEKEND BEFORE FINALLY CROSSING THE AREA SUNDAY. THE FRONT COULD STALL JUST OFFSHORE BEFORE DISSIPATING EARLY NEXT WEEK. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... DESPITE THE LOSS OF DAYTIME HEATING... ISOLATED CONVECTION CONTINUES ACROSS INLAND PORTIONS OF THE FORECAST AREA AS OF LATE EVENING...MAINLY ALONG OUTFLOW FROM EARLIER STORMS. THE LATEST RADAR TRENDS ACTUALLY INDICATE THAT THE CONVECTION COULD BEGIN TO INCREASE IN COVERAGE AS CONVECTION SHIFTS INTO THE AREA FROM THE MIDLANDS INITIALLY...THEN FROM THE NORTH-NORTHEAST AS A MORE ORGANIZED QLCS POTENTIALLY DROPS IN DURING THE EARLY OVERNIGHT HOURS. WHILE THE HRRR SHOWS THE CONVECTION GENERALLY DISSIPATING AS IT NEARS...NOT SO SURE IT HAS A GOOD HANDLE ON IT AS SURFACE BASED INSTABILITY REMAINS UPWARDS OF 3500 J/KG. THE POTENTIAL IS CERTAINLY THERE FOR A FEW STRONG/SEVERE THUNDERSTORMS GIVEN THE ABUNDANCE OF INSTABILITY AND A RELATIVELY UNTAPPED ATMOSPHERE. DAMAGING WIND GUSTS WOULD BE THE PRIMARY THREAT...WITH DOWNDRAFT CAPE VALUES UPWARDS OF 1400 J/KG. FREQUENT LIGHTNING IS ALSO POSSIBLE IF THE QLCS HOLDS TOGETHER. EXTENSIVE CONVECTIVE DEBRIS CLOUDINESS HAS OVERSPREAD THE AREA AND MORE IS ON THE WAY GIVEN THE UPSTREAM CONVECTION. THE FORECAST THEREFORE INDICATES CLOUD SKIES INTO THE EARLY OVERNIGHT HOURS...WITH SOME CLEARING POSSIBLE LATE AS THE DEBRIS CLOUDINESS BEGINS TO THIN/DISSIPATE. GIVEN THE CLOUD COVER AND A COUPLED SOUTHWEST SYNOPTIC FLOW...HAVE RAISED FORECAST LOWS BY A DEGREE OR TWO ACROSS THE AREA. THE FORECAST NOW INDICATES LOWS IN THE MID TO UPPER 70S INLAND FROM THE WARMER BEACHES/BARRIER ISLANDS. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY/... THURSDAY...A LARGE MID LVL RIDGE OF HIGH PRESSURE WILL PERSIST OVER THE AREA. AT THE SFC...THE AREA WILL BE POSITIONED ALONG THE WESTERN PERIPHERY OF ATLANTIC HIGH PRESSURE WHILE A PIEDMONT TROUGH BECOMES SLIGHTLY MORE PRONOUNCED WITH A LOW PRESSURE SYSTEM TRACKING OVER THE MID ATLANTIC STATES. DESPITE LARGE SCALE SINKING MOTION ASSOCIATED WITH HIGH PRESSURE ALOFT...THE PROXIMITY OF THE LOW PRESSURE TROUGH INLAND AND A STALLING COLD FRONT TO OUR NORTH SHOULD SUPPORT A SLIGHT CHANCE TO LOW-END CHANCE OF SHOWERS AND THUNDERSTORMS DURING AFTERNOON/EVENING HOURS. DCAPES IN EXCESS OF 1000 J/KG SUGGEST DAMAGING WIND GUST POTENTIAL WITH A FEW STRONGER THUNDERSTORMS THAT DEVELOP. HOWEVER...THE THREAT OF WIDESPREAD SEVERE WEATHER IS NOT EXPECTED. THE MAIN CONCERN ON THURSDAY WILL BE HEAT/HUMIDITY LEVELS...WHICH WILL BE DEPENDENT ON HOW MUCH CONVECTIVE ACTIVITY OCCURS BEFORE TYPICAL PEAK HEATING HOURS. AT THIS TIME...HIGH TEMPS ARE FORECAST TO REACH THE MID/UPPER 90S...WARMEST INLAND. HOWEVER...STRONG HEATING SHOULD MIX OUT SFC DEWPTS TO AROUND 70 INLAND...WHILE DEWPTS REMAIN IN THE MID 70S NEAR/BEHIND AN INLAND MOVING SEABREEZE. THESE TEMPS AND MOISTURE LEVELS SHOULD SUPPORT HEAT INDEX VALUES NEAR 105 DEGREES FOR A FEW HOURS THURSDAY AFTERNOON AND A HEAT ADVISORY COULD EVENTUALLY BE NEEDED. HOWEVER...SHOULD CLOUD COVER OR PRECIP SHIFT OVER THE AREA EARLY...HEAT INDEX VALUES WILL LIKELY FALL JUST SHORT OF ADVISORY LEVELS. OVERNIGHT LOWS WILL REMAIN MILD...IN THE MID/UPPER 70S INLAND TO LOWER 80S ALONG THE COAST. FRIDAY AND SATURDAY...MODELS INDICATE LOWERING 500 MB HEIGHTS OVER THE AREA THIS WEEKEND AS THE MID LVL RIDGE OF HIGH PRESSURE WEAKENS IN RESPONSE TO A TROUGH OF LOW PRESSURE DIGGING OVER THE MIDWEST/GREAT LAKES REGION. MOISTURE LEVELS ARE EXPECTED TO INCREASE AHEAD OF THE APPROACHING TROUGH...WITH PWATS PROJECTED TO BE NEAR 2.0 INCHES OVER THE SOUTHEASTERN UNITED STATES. THESE MOISTURE LEVELS ALONG WITH INCREASED FORCING FROM A SFC LOW THAT DEVELOPS ALONG A STALLED FRONT TO OUR NORTH...WILL LIKELY RESULT IN AT LEAST CHANCES OF SHOWERS/THUNDERSTORMS ON FRIDAY. BY SATURDAY...GREATER FORCING AND SHEAR WILL LIKELY ARRIVE AS STRONGER WIND FIELDS ROUND THE SOUTHERN PERIPHERY OF THE MID/UPPER LOW CENTERED OVER THE GREAT LAKES REGION. SHOWERS AND THUNDERSTORMS WILL LIKELY OCCUR SATURDAY AFTERNOON...WITH SOME STRONGER THUNDERSTORMS POSSIBLE AHEAD OF A SFC COLD FRONT MAKING WAY INTO THE SOUTHEASTERN UNITED STATES. DAMAGING WIND GUSTS APPEAR TO BE THE MAIN THREAT WITH STRONGER THUNDERSTORMS ON SATURDAY. GIVEN THE AMPLE MOISTURE...SOME THUNDERSTORMS COULD ALSO PRODUCE HEAVY RAINFALL. TEMPS ARE EXPECTED TO BE SLIGHTLY COOLER OVER THE WEEKEND...WITH MAX TEMPS IN THE LOW/MID 90S ON FRIDAY...THEN LOW 90S ON SATURDAY DUE TO AN INCREASE IN CONVECTIVE COVERAGE. GIVEN THE COOLING TREND...HEAT ADVISORIES WILL LIKELY NO LONGER BE NEEDED THIS WEEKEND. OVERNIGHT LOWS SHOULD REMAIN IN THE MID/UPPER 70S.&& && .LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/... BROAD UPPER TROUGH WILL ENCOMPASS THE EASTERN U.S. THROUGH THE LONG TERM PERIOD. A POTENT SHORTWAVE WILL SEND AN AREA OF LOW PRESSURE AND ATTENDANT FRONT THROUGH THE FORECAST AREA ON SUNDAY. GIVEN FORCING FROM UPPER JET...SHORTWAVE ENERGY AND COLD FRONT...IT SHOULD BE A PRETTY ACTIVE DAY ESPECIALLY GIVEN DECENT SHEAR AND DEEP MOISTURE. THE FRONT WILL LIKELY PUSH OFF THE COAST EARLY MONDAY...AND REMAIN STATIONARY OFFSHORE BEFORE DISSIPATING TUESDAY. WEAK HIGH PRESSURE IS EXPECTED TO PREVAIL BY MID WEEK. TEMPERATURES WILL BE AT OR BELOW CLIMO THROUGH THE PERIOD. && .AVIATION /02Z THURSDAY THROUGH MONDAY/... VFR CONDITIONS WILL PREVAIL AT KCHS AND KSAV THROUGH 00Z FRIDAY. CONVECTION COULD INCREASE IN COVERAGE ACROSS MAINLY SOUTHEAST SOUTH CAROLINA INTO THE EARLY OVERNIGHT HOURS AND SOME MENTION OF THUNDERSTORMS MAY NEED TO BE ADDED TO THE KCHS TAF AS RADAR TRENDS BECOME BETTER ESTABLISHED. ADDITIONAL ISOLATED CONVECTION IN THE VICINITY OF THE TERMINALS IS POSSIBLE THURSDAY AFTERNOON...BUT COVERAGE IS NOT EXPECTED TO BE GREAT ENOUGH TO MENTION IN THE TAF/S AT THIS TIME. EXTENDED AVIATION OUTLOOK...FLIGHT RESTRICTIONS ARE POSSIBLE IN AFTERNOON SHOWERS/THUNDERSTORMS...ESPECIALLY LATE THIS WEEKEND. && .MARINE... TONIGHT...IT/S STATUS QUO IN REGARDS TO THE SYNOPTIC PATTERN AND RESULTING CONDITIONS ACROSS THE COASTAL WATERS...WITH SUB-TROPICAL RIDGING TO THE SOUTH/SE...MESO-HIGH PRESSURE IN THE NE GULF OF MEXICO AND A NE-SW ALIGNED TROUGH INLAND. ADEQUATE MIXING OF 20-25 KT GEOSTROPHIC WINDS AND A MODEST GRADIENT WILL ALLOW FOR SOUTH/SW WINDS UP TO 15 OR 20 KT WITH OCCASIONAL HIGHER GUSTS. WAVES OF 1-2 FT WILL BE COMMON IN CHARLESTON HARBOR...WITH 2-4 FT IN THE OPEN ATLANTIC...HIGHEST ON AMZ350-374. THURSDAY THROUGH MONDAY...ATLANTIC HIGH PRESSURE WILL DOMINATE THE COASTAL WATERS WHILE A TROUGH OF LOW PRESSURE PERSISTS INLAND THROUGH LATE WEEK. A COLD FRONT IS EXPECTED TO SHIFT OVER THE WATERS LATE WEEKEND...BEFORE EVENTUALLY STALLING/DISSIPATING EARLY NEXT WEEK. A TIGHTENED PRESSURE GRADIENT WILL KEEP WINDS FAIRLY ELEVATED THROUGH THE PERIOD. NOCTURNAL JETTING AND AFTERNOON SEA BREEZE CIRCULATIONS WILL RESULT IN SOUTH/SOUTHWEST WINDS PEAKING AROUND 15- 20 KTS AT TIMES...ESPECIALLY ACROSS THE CHARLESTON COUNTY COASTAL WATERS. WIND GUSTS COULD REACH SMALL CRAFT ADVISORY CRITERIA SATURDAY AFTERNOON OR NIGHT...THEN SLOWLY IMPROVE EARLY NEXT WEE, SEAS WILL MAINLY BE 2-4 FEET...BUT COULD REACH 6 FEET IN THE OUTER PORTIONS OF THE WATERS THIS WEEKEND. && .CLIMATE... RECORD HIGH MINIMUMS FOR JUNE 24TH... KCHS...79 SET IN 1998. KCXM...85 SET IN 1998. KSAV...80 SET IN 1914. RECORD HIGH MINIMUMS FOR JUNE 25TH... KCHS...79 SET IN 2010. KCXM...83 SET IN 1998. KSAV...80 SET IN 1914. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...NONE. && NEAR TERM...JAQ SHORT TERM...DPB LONG TERM...ECT AVIATION...JAQ/DPB MARINE...JAQ/DPB
Hazardous weather outlook, Jun 24, 7:38 PM EDT, 4 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 738 PM EDT WED JUN 24 2015 GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>052-252345- JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY- INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- TIDAL BERKELEY- 738 PM EDT WED JUN 24 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. EXCESSIVE HEAT...ADDITIONAL HEAT ADVISORIES ARE LIKELY THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME. AMZ330-350-352-354-374-252345- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 738 PM EDT WED JUN 24 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.
In the hours before
Special weather statement, Jun 24, 10:18 PM EDT, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1018 PM EDT WED JUN 24 2015
SCZ042-043-250245-
HAMPTON SC-INLAND COLLETON SC-
1018 PM EDT WED JUN 24 2015
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF COLLETON AND HAMPTON
COUNTIES UNTIL 1045 PM EDT...
AT 1018 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER MILEY...OR 8 MILES NORTHEAST OF HAMPTON...MOVING NORTHEAST AT
15 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
HAMPTON...COLLETON...VARNVILLE...BRUNSON...LODGE...MILEY...
CROCKETVILLE AND ASHTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.
&&
LAT...LON 3301 8083 3280 8109 3293 8124 3304 8107
3309 8096
TIME...MOT...LOC 0218Z 218DEG 26KT 3297 8104Special weather statement, Jun 24, 10:52 PM EDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1052 PM EDT WED JUN 24 2015
SCZ040-250330-
ALLENDALE SC-
1052 PM EDT WED JUN 24 2015
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF ALLENDALE COUNTY
UNTIL 1130 PM EDT...
AT 1052 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR BAMBERG TO NEAR
GIFFORD...AND MOVING NORTHWEST AT 20 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
ALLENDALE...FAIRFAX...SYCAMORE...ULMER...SEIGLING...APPLETON AND
BARTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.
&&
LAT...LON 3305 8113 3305 8110 3303 8109 3299 8114
3296 8121 3294 8124 3292 8124 3291 8126
3299 8143 3311 8135 3311 8129 3312 8124
3312 8120
TIME...MOT...LOC 0252Z 152DEG 16KT 3324 8096 3287 8120Special weather statement, Jun 24, 11:21 PM EDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1121 PM EDT WED JUN 24 2015
SCZ049-050-250345-
CHARLESTON SC-COASTAL COLLETON SC-CHARLESTON SC-
1121 PM EDT WED JUN 24 2015
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF COLLETON AND
CHARLESTON COUNTIES UNTIL 1145 PM EDT...
AT 1120 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER BENNETTS POINT...OR 7 MILES NORTHWEST OF EDISTO BEACH...MOVING
NORTH AT 15 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
EDISTO BEACH...HOLLYWOOD...MEGGETT...EDISTO ISLAND...YONGES ISLAND...
BEARS BLUFF...BENNETTS POINT AND ADAMS RUN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.
&&
LAT...LON 3273 8021 3248 8033 3248 8034 3251 8036
3248 8039 3247 8041 3250 8043 3251 8044
3250 8044 3253 8054 3271 8053 3274 8045
3277 8044
TIME...MOT...LOC 0320Z 191DEG 14KT 3255 8043Special weather statement, Jun 25, 12:01 AM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1201 AM EDT THU JUN 25 2015
SCZ044-045-250430-
INLAND BERKELEY SC-DORCHESTER SC-
1201 AM EDT THU JUN 25 2015
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF DORCHESTER COUNTY
UNTIL 1230 AM EDT...
AT 1201 AM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM LADSON TO NEAR
REEVESVILLE...AND IS NEARLY STATIONARY.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
SUMMERVILLE...SAINT GEORGE...SLANDS BRIDGE...INDIAN FIELD...GIVHANS
FERRY STATE PARK...LADSON...DORCHESTER AND ST. GEORGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.
&&
LAT...LON 3332 8050 3328 8048 3326 8040 3300 8008
3299 8010 3300 8010 3302 8017 3301 8018
3299 8015 3299 8012 3298 8011 3290 8028
3298 8041 3303 8039 3305 8040 3306 8055
3319 8077 3332 8052
TIME...MOT...LOC 0401Z 098DEG 13KT 3301 8012 3326 8063Special weather statement, Jun 25, 12:24 AM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1224 AM EDT THU JUN 25 2015
SCZ050-052-250500-
CHARLESTON SC-TIDAL BERKELEY SC-TIDAL BERKELEY SC-CHARLESTON SC-
1224 AM EDT THU JUN 25 2015
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF CHARLESTON AND
BERKELEY COUNTIES UNTIL 100 AM EDT...
AT 1224 AM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER NAVAL WEAPONS STATION CHARLESTON. THIS STORM WAS NEARLY
STATIONARY.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
CHARLESTON...NORTH CHARLESTON...GOOSE CREEK...HANAHAN...NAVAL WEAPONS
STATION CHARLESTON...I-26/I-526 INTERCHANGE...LADSON AND CHARLESTON
AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.
&&
LAT...LON 3284 7998 3297 8012 3300 8008 3300 8005
3290 8001 3291 7998 3296 8000 3303 8000
3297 7985 3295 7985 3293 7982
TIME...MOT...LOC 0424Z 016DEG 3KT 3295 7995The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 10:18 PM EDT | Special Weather Statement | CHS | Hampton | 27 min |
| Jun 24, 10:25 PM EDT | Severe Thunderstorm Warning | CHS | Colleton, Hampton | 50 min |
| Jun 24, 10:52 PM EDT | Special Weather Statement | CHS | Allendale | 38 min |
| Jun 24, 11:21 PM EDT | Special Weather Statement | CHS | Colleton | 24 min |
| Jun 25, 12:01 AM EDT | Special Weather Statement | CHS | Dorchester | 29 min |
| Jun 25, 12:10 AM EDT | Areal Flood Advisory | CHS | Berkeley, Charleston | 80 min |
| Jun 25, 12:11 AM EDT | Severe Thunderstorm Warning | CHS | Dorchester | 64 min |
| Jun 25, 12:17 AM EDT | Areal Flood Advisory | CHS | Berkeley, Dorchester | 88 min |
| Jun 25, 12:24 AM EDT | Special Weather Statement | CHS | Charleston | 36 min |
| Jun 25, 12:48 AM EDT | Flash Flood Warning | CHS | Berkeley, Charleston, Dorchester | 117 min |
| Jun 25, 12:59 AM EDT | Areal Flood Advisory | CHS | Berkeley, Charleston | 2 hr |
| Jun 25, 1:02 AM EDT | Special Weather Statement | CHS | Berkeley | 43 min |
| Jun 25, 1:20 AM EDT | Special Weather Statement | CHS | Charleston | 25 min |
| Jun 25, 1:32 AM EDT | Special Weather Statement | CHS | Beaufort | 28 min |
| Jun 25, 1:34 AM EDT | Severe Thunderstorm Warning | CHS | Beaufort, Charleston, Colleton | 56 min |
| Jun 25, 1:48 AM EDT | Special Marine Warning | CHS | 57 min | |
| Jun 25, 5:56 AM EDT | Special Weather Statement | CHS | Beaufort | 34 min |
| Jun 25, 6:04 AM EDT | Areal Flood Advisory | CHS | Beaufort, Jasper | 56 min |
| Jun 25, 12:18 PM EDT | Heat Advisory | CHS | Allendale, Hampton | 7 hr |
| Jun 25, 2:25 PM EDT | Special Marine Warning | CHS | 95 min | |
| Jun 25, 4:25 PM EDT | Severe Thunderstorm Warning | CHS | Beaufort, Jasper | 50 min |
| Jun 25, 6:01 PM EDT | Special Weather Statement | CHS | Colleton | 29 min |
| Jun 25, 6:05 PM EDT | Severe Thunderstorm Warning | CHS | Colleton | 55 min |
| Jun 25, 6:48 PM EDT | Areal Flood Advisory | CHS | Colleton | 57 min |
| Jun 25, 7:23 PM EDT | Special Weather Statement | CHS | Allendale | 37 min |
Nearby
Severe Thunderstorm Warnings in South Carolina, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.